# SDR SWAA032632

- Difficulty date: December 1, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 69,211 hours, 76,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 1 INCH LONG FUSELAGE SKIN CRACK AT BS 764, STR 19L.  REPAIRED SKIN PER SRM.
